# SDR 29GA2016052800002

- Difficulty date: May 26, 2016
- Submitted: May 28, 2016
- Operation: Air carrier
- Aircraft: N303AG
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 35,780 hours, 39,231 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 330151
- Part serial: 1079
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING POWER SUPPLY 20LN FAILS TESTING.  R & R EMERGENCY BATTERY PACK 20LN IAW MM 33-50-10-04-1.  OPS CHECKS GOOD.
